Journal of Optimization Theory and Applications

, Volume 135, Issue 3, pp 491–513 | Cite as

Controllability for Semilinear Neutral Functional Differential Inclusions via Analytic Semigroups

Article

Abstract

In this paper, we prove controllability results for semilinear neutral functional differential inclusions with finite or infinite delay in Banach spaces. Our theory makes use of analytic semigroups and fractional powers of closed operators, integrated semigroups and cosine families.

Keywords

Semilinear neutral functional differential inclusions Analytic semigroups Integrated semigroups Controllability Fixed points 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Benchohra, M., Gorniewicz, L., Ntouyas, S.K.: Controllability of Some Nonlinear Systems in Banach Spaces. Pawel Wlodkowic University College, Plock (2003) MATHGoogle Scholar
  2. 2.
    Liu, B.: Controllability of impulsive neutral functional differential inclusions with infinite delay. Nonlinear Anal. 60, 1533–1552 (2005) MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Hernandez, E.: Existence results for partial neutral functional integrodifferential equations with unbounded delay. J. Math. Anal. Appl. 292, 194–210 (2004) MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Kang, J., Kwun, Y., Park, J.: Controllability of the second-order differential inclusion in Banach spaces. J. Math. Anal. Appl. 285, 537–550 (2003) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Liu, B.: Controllability of neutral functional differential and integrodifferential inclusions with infinite delay. J. Optim. Theory Appl. 123, 573–593 (2004) MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Park, Y., Kwun, Y., Lee, H.: Controllability of second-order neutral functional differential inclusions in Banach spaces. J. Math. Anal. Appl. 285, 37–49 (2003) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983) MATHGoogle Scholar
  8. 8.
    Lasota, A., Opial, Z.: An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations. Acad. Pol. Sci. Sér. Sci. Math. Astron. Phys. 13, 781–786 (1965) MATHMathSciNetGoogle Scholar
  9. 9.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2003) MATHGoogle Scholar
  10. 10.
    Bressan, A., Colombo, G.: Extensions and selections of maps with decomposable values. Studia Math. 90, 69–86 (1988) MATHMathSciNetGoogle Scholar
  11. 11.
    Adimy, M., Bouzahir, H., Ezzinbi, K.: Existence and stability for some partial functional differential equations with infinite delay. J. Math. Anal. Appl. 294, 438–461 (2004) MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Da Prato, G., Sinestrani, E.: Differential operators with nondense domains. Ann. Sc. Norm. Sup. Pisa 14, 285–344 (1987) MATHGoogle Scholar
  13. 13.
    Arendt, W.: Vector-valued Laplace transforms and Cauchy problems. Israel J. Math. 59, 327–352 (1987) MATHMathSciNetGoogle Scholar
  14. 14.
    Kellerman, H., Hieber, M.: Integrated semigroups. J. Funct. Anal. 84, 160–180 (1989) MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Hale, J., Kato, J.: Phase space for retarded equations with infinite delay. Funkcialaj Ekvacioj 21, 11–41 (1978) MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IoanninaIoanninaGreece
  2. 2.Department of MathematicsNational University of IrelandGalwayIreland

Personalised recommendations